It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Autoimmune Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 11-12-2012, 10:36 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: Alabama
Posts: 1
Jilda749 HB User
Am I the only one?

The first couple of days after treatment, fatigue, aches and pain, sleep a lot.
I have verified the following on my day planner, heavy metallic taste and within five days before next treatment, severe nausea, cold sweats. I have had nine treatments. Anyone else that has nausea at the end of cycle before next treatment.

 
Reply With Quote
Sponsors Lightbulb
   
Old 11-16-2012, 05:22 AM   #2
Facilitator
(female)
 
Join Date: Feb 2004
Posts: 5,065
VeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB UserVeeJ HB User
Re: Am I the only one?

Jilda, hi & welcome. Can you clarify what treatments you had, and for what condition? Then, whatever your answers are, I hope someone can chip in ASAP with something a little better. With my warm wishes, sincerely, Vee

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!